Jump to content

PicklesMcGee11

Member Since 12 Apr 2012
Offline Last Active Aug 04 2013 12:16 PM

Posts I've Made

In Topic: Anyone Experience Itching On Accutane?

05 December 2012 - 11:32 AM

I'm a week into accutane (claravis), for the past couple of days I am like itching everywhere! Head, legs, arms, face. I haven't noticed any rashes. Just wondering if anyone has experienced this? Is it a normal side effect?


Yep. I had the same exact thing. My arms were the worst. Nothing really helped, but it did stop after a while. I only had that problem the first maybe 2 months. By month 3 I stopped itching. Hang in there! Posted Image

In Topic: Is There Any Way To Avoid Accutane's Depression?

11 September 2012 - 11:23 AM

I'm about to start month 4 and I've yet to experience any kind of depression (thankfully).  I work full time and I'm also a full time college student and I've been able to keep my grades up without any problem.  I know some people say they get "Accutane Brain" or something where you find it hard to concentrate.  I'd have to disagree (so far...) the only problem I have when it comes to my school work is I am very tired come 8-9:00pm so I can't do my homework at night... but honestly, I think you'll be okay.  Of course everyone is different, but you won't know until you try.  If you're at that point where you can't stand looking at yourself in the mirror, then it's time.  My advice is to try not to think about it while you're on it.  Don't psych yourself up wondering when side-effects will start appearing.  Just take the meds, keep yourself really hydrated, and go on living life as you always did.  You'll be glad you did... trust me :-)

In Topic: There Is Hope!

11 September 2012 - 07:59 AM

Wow thatnk you SO much for posting this!! It's hard to find people on here who have completed accutane. I am getting ready to start month 4 and I can't wait for it to be over. But seeing results like that makes me think I really need to just stick it out. How long were you on for? I'm going to check out your log but in case it's not posted in there... did you have a lot of side-effects and if so, have they all gone away? How long did it take for them to go away? Thanks again. Your face looks beyond amazing!!

In Topic: A Few "is This Normal" Questions...

04 September 2012 - 10:22 AM

My pores are huge on this medicine. It's frightening. I don't know if that goes away, but I sure hope so.

My dermatologist told me the redness will fade after we're done.

Have you investigated if it's your shoes?? Try wearing sandals or backless shoes to let your feet breath. Otherwise, wear comfy exercise shoes when you're out walking or something. Then use a heavier duty cream on your heels, like a hand or foot cream. You could even try Aquaphor. I use that stuff for nearly everything that's chapped or acting weird on my body. Posted Image


Well Im glad to hear someone else is experiencing the huge pore effect.  I'm gunna assume thats normal then.  I wish someone who is already finished with accutane would comment, so we'd know what to expect once we're done (ie. if these crazy side effects will go away).

I don't think the problem with my heels is dryness or anything like that... it's more of a sore feeling... I guess "heel" was a poor choice of word... it feels as if I somehow excercised the backs of my ankles (sort of like my achillies tendon area) and now theyre super sore.  I know accutane dries you out so I'm going to hope like my knees, my heels are just dried out and sore and after acctuane everything will go back to normal.  Guess we'll see :-P

In Topic: I'm On Accutane And Been For A Month. How To Go Through The Process Witho...

25 August 2012 - 08:54 AM

Take photos.  Sometimes you forget just how bad it was when you started.  Being able to compare the photos and know that its really working is the only thing keeping me going right now.  I'm only a little into month 3 and I want it to be over already but I know it will be worth the wait.  Hang in there.  & Good luck!